bannednutritionnapsgear

Acne on cycle

yng171

New member
Member
Hi, Dylan. Love your videos and thanks for spreading correct information regarding drug use in sports. Here's my question. I have ran three 12 weeks cycle in the past 2 years with the first two being 500mg of test. They were amazing and I didn't have acne breakout , only a little bit of oily skin for the first 2 cycle. I add in 500 mg deca in the third cycle and my skin started to breakout like crazy, I am off cycle for over 12 weeks now and still going through active breakout . I am on a 150 mg test cruise. Can you explain to me the cause of my breakout? I got my gear from another source for my third cycle. It is only because of the deca or the source is not legit? What can I do in my future cycle to prevent this? Thanks you
P.S I got pretty good result from the third cycle too.
 

P0N

Community Leader
VIP Moderator
Some people react differently to different compounds. What does your bloodwork look like?
 

DylanGemelli

Founding Member
Super Moderator
any time you have hormonal changes, there is a possibility of a breakout... this far after is generally not something that should be going on... get bloodwork done so you can see if things are out of whack for you
 

cbbram

Community Leader
VIP Moderator
Deca can cause some really bad acne that took me a year to get rid of. I recommend avoiding it. You'll have to find out what works for you and what doesn't.
 

BodiBuilder

Member
Member
Hormones are very sensible and volatile when steroids are entering your body.
Drink more water and clean food, you should be good over time.
 

Liftitbro

Member
Member
Everyone reacts different to everything.
We all have something different. As user above me said, more water should help you clean your body from toxins and excess of everything.
 
Top